×

zbMATH — the first resource for mathematics

Concentration inequalities for semi-bounded martingales. (English) Zbl 1184.60005
Summary: We apply the technique of decoupling to obtain some exponential inequalities for semi-bounded martingale, which extend the results of V. H. de la Peña [Ann. Probab. 27, No. 1, 537–564 (1999; Zbl 0942.60004)].

MSC:
60E15 Inequalities; stochastic orderings
60G42 Martingales with discrete parameter
60G44 Martingales with continuous parameter
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] A. Maurer, Abound on the deviation probability for sums of non-negative random variables. J. Inequa. Pure Appl. Math. 4 (2003) Article 15. Zbl1021.60036 MR1965995 · Zbl 1021.60036
[2] V.H. De La Peña, A bound on the moment generating function of a sum of dependent variables with an application to simple random sampling without replacement. Ann. Inst. H. Poincaré Probab. Staticst. 30 (1994) 197-211. Zbl0796.60020 MR1276997 · Zbl 0796.60020
[3] V.H. De La Peña, A general class of exponential inequalities for martingales and ratios. Ann. Probab. 27 (1999) 537-564. Zbl0942.60004 MR1681153 · Zbl 0942.60004
[4] A. Jakubowski, Principle of conditioning in limit theorems for sums of random varibles. Ann. Probab. 14 (1986) 902-915. Zbl0593.60031 MR841592 · Zbl 0593.60031
[5] S. Kwapień and W.A. Woyczyński, Tangent sequences of random variables: basic inequalities and their applications, in Proceeding of Conference on Almost Everywhere Convergence in Probability and Ergodic Theory, G.A. Edgar and L. Sucheston Eds., Academic Press, New York (1989) 237-265. Zbl0693.60033 MR1035249 · Zbl 0693.60033
[6] S. Kwapień and W.A. Woyczyński, Random series and Stochastic Integrals: Single and Multiple. Birkhäuser, Boston (1992). Zbl0751.60035 MR1167198 · Zbl 0751.60035
[7] I. Pinelis, Optimum bounds for the distributions of martingales in Banach space. Ann. Probab. 22 (1994) 1679-1706. Zbl0836.60015 MR1331198 · Zbl 0836.60015
[8] G.L. Wise and E.B. Hall, Counterexamples in probability and real analysis. Oxford Univ. Press, New York.(1993). Zbl0827.26001 MR1256489 · Zbl 0827.26001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.